# SDR SWIA200413355

- Difficulty date: May 25, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 2,802 hours, 2,341 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN MOVING RUDDER PEDALS FOR TAXI CHECK, CLICKING NOISE HEARD AND FELT ON CAPTAIN'S SIDE ONLY.  REMOVED AND REPLACED RUDDER PEDAL ADJUSTMENT ROD AND SCREW ACTUATOR IAW MM 27-21-01.  OPS CHECKS GOOD.
